MAUDE Adverse Event Report: BIOMET 3I LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT

BIOMET 3I LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT
Model Number LPC442U
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).
 
Event or Problem Description
It was reported that the low profile abutment was placed in mouth with torque 20ncm, and it was covered with a healing cap.When doctor wanted to upload the abutment with the crown he tried to unscrew the healing cap and the low profile abutment came also together with the healing cap (in block).The doctor replaced the abutment to continue with the procedure.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One low profile one-piece abutment 4.1mm(d) x 2mm(h) (lpc442u) was not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was conducted using the applicable instructions for use, risk files and other available information.Device history record (dhr) review for the lot (2020011807) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020011807) for similar events (complaint category keywords: functional: loosening) and no other complaint was identified.Therefore, based on the available information, device malfunction and the reported event could not be verified since the product was not returned.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11574189
Report Number0001038806-2021-00496
Device Sequence Number19885278
Product Code NHA
UDI-Device Identifier00844868020943
UDI-Public(01)00844868020943(17)250310(10)2020011807
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2025
Device Model NumberLPC442U
Device Catalogue NumberLPC442U
Device Lot Number2020011807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1